# SDR DALA13024040964

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 60,998 hours, 45,248 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, THE NR 1 LT DOOR SLIDE WAS NOTED TO BE DAMAGED.  THE TYPE OR SPECIFIC DAMAGE WAS NOT CLEARLY IDENTIFIED IN THE LOGBOOK DISCREPANCY.  THE SLIDE WAS REPLACED USING JOB INSTRUCTION CARD 2500-4484 AND THE REQUIRED INSPECTION WAS COMPLETED.
